# SDR SWAA2022090750630

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737
- Aircraft serial: 33929
- Aircraft time: 50,638 hours, 25,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS BROKEN BRACKET AT APPR WS 278.5 ON IB FIXED TE LOWER SHELF PANEL / [01] R/R BRACKET REF SRM 51-40-02
